MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3; CEMENTLESS HIP STEM
Model Number 01.12.023
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 january 2020: lot 147193: (b)(4) items manufactured and released on 13-feb-2015.Expiration date: 2019-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar event reported.Additional implant involved: ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 36 size m 0 (k112115) lot.148661.Batch review performed on 10 january 2020: lot 148661: (b)(4) items manufactured and released on 11-mar-2015.Expiration date: 2020-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar event reported.Additional implant involved: liner: mectacer 01.29.413 ceramic liner 36 / e lot.146042 (not distribute in the us) batch review performed on 15 january 2020: lot 146042: (b)(4) items manufactured and released on 14-jan-2015.Expiration date: 2019-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar event reported.Clinical evaluation performed by medical affairs director: early removal of femoral components in cementless tha because of infection.The components were not loose but the medical tram decided to remove the medical devices anyway.There is no indication that malfunctioning or defective devices may be responsible for the cause of reoperation.Visual inspection performed by r&d project manager from preliminary visual investigation, it is not possible to determine an implant related failure root cause.
 
Event or Problem Description
Revision surgery performed after 9 months from the last revision surgery due to an infection.The surgeon revised the stem and the head.During previous surgeries the surgeon performed only washouts due to an infection.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9652064
Report Number3005180920-2020-00014
Device Sequence Number1742227
Product Code JDI
UDI-Device Identifier07630030802041
UDI-Public07630030802041
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model Number01.12.023
Device Catalogue Number01.12.023
Device Lot Number147193
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2020
Initial Report FDA Received Date01/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight90